# SDR CA151013014

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,896 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNKNOWN TYPE OF METAL FOUND IN THE OIL FILTER SCREEN. ENGINE SENT FOR OVERHAUL. REAR MAIN BEARING FAILED.
